# SDR DL76K030369

- Difficulty date: April 17, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 9,263 hours, 4,291 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Target
- Condition: Bent
- Location: Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SELECTED FLAPS UP AFTER T/O AND GOT LE SLAT ASSYMETRY EICAS MESSAGE AND LEADING EDGE AMBER LIGHT.  WITH HANDLE IN UP POSITION THE INDICATOR NEEDLES. REMAINED BETWEEN UP AND 1 DEG. POSITIONS.    PERFORMED BITE ON PSEU, LAST FLIGHT FAULT SHOWS TARGET OF SW 296 NR 10 RT OUTBD. FOUND TARGET BENT, CHECKED FOR DAMAGE OR OBSTRUCTIONS NONE FOUND. REPOSITIONED TARGET AND ADJUSTED CLEARANCE TO SWITCH. OPS CHECKD OK.
